List of citations in Numdam for : Well-posedness of the Cauchy problem for a hyperbolic equation with non-Lipschitz coefficients

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 1 (2002) no. 2, p. 327-358

Ascanelli, Alessia

Rendiconti del Seminario Matematico della Università di Padova, Volume 117 (2007), p. 113-126

Hirosawa, Fumihiko; Reissig, Michael

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 3, p. 589-608